advertisement
Question
Posted by: Ash | 2008/10/22

The pill and bleeding

Hi everyone i went off the pill about three weeks ago i was on nordette for about two years.Since i left the pill i am bleeding non stop i left the pill cause we want to try for 2nd baby but can you tell me why i am still bleeding...going for the forth week now please advice...Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see a doctor to determine what the problem is. This is not normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement